# SDR DXTA200702027

- Difficulty date: March 16, 2007
- Submitted: March 17, 2007
- Operation: Air carrier
- Aircraft: N872QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258472
- Aircraft time: 5,236 hours, 3,773 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Contaminated
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RED (BAGGAGE FIRE) ANNUNCIATOR ILLUMINATED MOMENTARILY (3) TIMES DURING DESCENT. NO SMOKE OR VISUAL INDICATION OF FIRE PRESENT.  CLEANED SMOKE DETECTOR GRILLS AND BLEW OUT DUST INSIDE UNITS. PERFORMED TEST OF SMOKE DETECTOR UNITS PER HAWKER 800XP MMA 26-11-00-001 NO DEFECTS NOTED.
